MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0998-UC-3013-45
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested, and we will report accordingly if it becomes available.(b)(6).
 
Event or Problem Description
It was reported that during use on a patient, the cs100 intra-aortic balloon pump (iabp) alarmed and the iabp loop leaked air.The customer stopped using the cs100 immediately with no affect to the patient.No patient harm, serious injury or adverse event was reported.
 
Additional Manufacturer Narrative
A getinge authorized distributor's field service engineer (fse) evaluated the iabp unit and replaced the safety disk to fix the reported issue.The iabp was then released to the customer and cleared for clinical service.
 
Event or Problem Description
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Analysis of production: (3331/213) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported serial number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109/213) the review of the historical data indicates that no other similar complaint was reported for the same serial number and reported failure mode.Trend analysis: (4110/213) the overall 12 month product complaint trend data for the period (feb-2020 through jan-2021) was reviewed.There were no triggers identified for the review period.

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key11215976
Report Number2249723-2021-00135
Device Sequence Number11655454
Product Code DSP
UDI-Device Identifier10607567111957
UDI-Public10607567111957
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0998-UC-3013-45
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer02/19/2021
06/25/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date03/17/2021
06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1